Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Limit Theory of Model Order Change-Point Estimator for GARCH Models"
written by Irene W. Irungu, Peter N. Mwita, Antony G. Waititu,
published by Journal of Mathematical Finance, Vol.8 No.2, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top